Levitra and tachycardia


Q: I am a 37 year old male that has to take antidepressants. The medication gives me erectile dysfunction. I am healthy and in shape.

The doctor prescribed Levitra and it worked but 2 out of 3 times I have tried it it cause a fast heart rate a few hours after taking it. I didn't feel any palpitations, no lightheadedness, or any other symptoms except tachycardia and a slight headache.

1) Is it safe to take this if it is causing my heart to race?

2) Would the other ED dugs cause this if Levitra does?

3) Can it cause intermittent tachycardia? I don't understand why the second time I tried it it didn't increase my heart rate at all

4) Can another medication in this class be tried?


A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I have problem with keeping erection, i recently got married, can you please advice some medication for the problem.

Q: Mid-twenties. Never had morning wood and my genitals look like that of a child. Bloodwork shows that t(total: 579ng/d...

Q: Hi, This is regardingmy Erection. I am recently married and I love my wife. We have sex quite often, and sometimes it...

Q: Hi, I am a 49 years male. Since last April, I am experiencing erection problems where my erections are no longer hard...

Q: I just turned 40 and i'm having problem keeping an erection I didn't used to have this problem it gets up but not as...


Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon